MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CC4204A +21.0
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens device evaluation: the lens cartridge was returned loose in the lens box.Visual inspection found clear residue on the product and the lens stuck in the cartridge.Lens work order search: no similar complaint type events reported for units within the same lot.(b)(4).
 
Event or Problem Description
The reporter indicated that the surgeon made an incision in the patient's left (os) eye in order to implant a cc4204a intraocular lens, diopter +21.0.Reportedly, the surgeon placed the injector into the eye and when he attempted to insert the lens, the lens remained stuck in the injector.The device was then removed from the eye.Date of surgery was (b)(6) 2018.
 
Additional Manufacturer Narrative
Implanted date: it is corrected from "unk" to "n/a" in the previous supplemental.Implanted date: it is corrected from "unk" to "n/a" in the previous supplemental.Claim# (b)(4).
 
Additional Manufacturer Narrative
Corrected data: implanted date: it is corrected from "(b)(6) 2018" to unk.Explanted date: it is corrected from "(b)(6) 2018" to unk.Claim# (b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key7336767
Report Number2023826-2018-00393
Device Sequence Number16149540
Product Code HQL
UDI-Device Identifier00841542102414
UDI-Public00841542102414
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date06/30/2018
Device Model NumberCC4204A +21.0
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/15/2018
Supplement Date Received by Manufacturer04/20/2018
05/15/2018
Initial Report FDA Received Date03/13/2018
Supplement Report FDA Received Date04/20/2018
05/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR